# SDR AALA2009022000504

- Difficulty date: February 20, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 70,409 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT AISLE OVERHEAD EMERGENCY LIGHTS AT LAVATORY AREA INOPERATIVE.  REPLACED BATTERY PACK AT AFT AISLE OVERHEAD.
